Alert archive / Mississippi / Tornado Warnings in 2025
Tornado Warning 17, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Mar 15, 2025, 12:24 AM CDT for Calhoun County, Yalobusha County, Mississippi. It was in force for 66 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 15, 2025, 12:24 AM CDT (05:24 UTC)
- Expired
- Mar 15, 2025, 1:30 AM CDT
- In force
- 66 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Damage threat
- Considerable
- Hail
- 1.5 in
Counties Calhoun County, MS, Yalobusha County, MS
The radar
The Columbus AFB radar (KGWX), 106 km from the middle of the area, began a volume at 05:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 1:25 AM CDT | TORNADO | 2 E Derma, MS | EF-1 tornado with 105 mph winds occurred in Calhoun County MS early Saturday morning. Tornado was on the ground for 8.27 miles and dissipated in Chickasaw County. |
| Mar 15, 1:35 AM CDT | TSTM WND DMG | Vardaman, MS | Numerous trees and power lines down. Possible tornado. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 61 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 14, 7:34 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 5.4 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1678 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1335 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 331 m²/s²
- 0-3 km storm-relative helicity
- 465 m²/s²
- Significant tornado parameter
- 3.0
- Supercell composite
- 21.1
The text
As transmitted.
075
WFUS54 KMEG 150524
TORMEG
MSC013-161-150630-
/O.NEW.KMEG.TO.W.0017.250315T0524Z-250315T0630Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
1224 AM CDT Sat Mar 15 2025
The National Weather Service in Memphis has issued a
* Tornado Warning for...
Southeastern Yalobusha County in northwestern Mississippi...
Calhoun County in northeastern Mississippi...
* Until 130 AM CDT.
* At 1223 AM CDT, a large and extremely dangerous tornado was located
over Jefferson, or 8 miles southwest of Grenada, moving northeast
at 40 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar indicated rotation.
IMPACT...You are in a life-threatening situation. Flying debris
may be deadly to those caught without shelter. Mobile
homes will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete
destruction is possible.
* Locations impacted include...
Spearman, Bryant, Pittsboro, Slate Springs, Benwood, Bounds, Derma,
Pine Valley, Reid, Sabougla, Loyd, Coffeeville, Ellard, Vardaman,
Bruce, Shepherd, Skuna, Tyson, Gums, and Retreat.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3387 8951 3387 8977 3390 8977 3390 8984
3408 8961 3407 8917 3381 8914 3381 8919
3372 8919 3372 8951
TIME...MOT...LOC 0523Z 230DEG 36KT 3365 8987
TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.50 IN
$$
PWB3 follow-up statements
515
WWUS54 KMEG 150541 RRA
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
1241 AM CDT Sat Mar 15 2025
MSC013-161-150630-
/O.CON.KMEG.TO.W.0017.000000T0000Z-250315T0630Z/
Yalobusha MS-Calhoun MS-
1241 AM CDT Sat Mar 15 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR
SOUTHEASTERN YALOBUSHA AND CALHOUN COUNTIES...
At 1241 AM CDT, a confirmed large and extremely dangerous tornado was
located near Gore Springs, or near Grenada, moving northeast at 50
mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Emergency management confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Spearman, Bryant, Pittsboro, Slate Springs, Benwood, Bounds, Derma,
Pine Valley, Reid, Sabougla, Loyd, Coffeeville, Ellard, Vardaman,
Bruce, Shepherd, Skuna, Tyson, Gums, and Retreat.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3387 8951 3387 8977 3390 8977 3390 8984
3408 8961 3407 8917 3381 8914 3381 8919
3372 8919 3372 8951
TIME...MOT...LOC 0541Z 232DEG 41KT 3377 8969
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.75 IN
$$
PWB623
WWUS54 KMEG 150603
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
103 AM CDT Sat Mar 15 2025
MSC013-161-150630-
/O.CON.KMEG.TO.W.0017.000000T0000Z-250315T0630Z/
Yalobusha MS-Calhoun MS-
103 AM CDT Sat Mar 15 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR
SOUTHEASTERN YALOBUSHA AND CALHOUN COUNTIES...
At 102 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Sabougla, or 17 miles east of Grenada, moving
northeast at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Spearman, Pittsboro, Slate Springs, Benwood, Bounds, Derma, Pine
Valley, Reid, Sabougla, Loyd, Ellard, Bruce, Shepherd, Skuna, Tyson,
Gums, Retreat, Dentontown, Big Creek, and Slate Spring.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3387 8951 3387 8967 3408 8956 3407 8917
3382 8922 3372 8932 3372 8951
TIME...MOT...LOC 0602Z 244DEG 32KT 3381 8951
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
PWB649
WWUS54 KMEG 150609
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
109 AM CDT Sat Mar 15 2025
MSC161-150619-
/O.CAN.KMEG.TO.W.0017.000000T0000Z-250315T0630Z/
Yalobusha MS-
109 AM CDT Sat Mar 15 2025
...THE TORNADO WARNING FOR SOUTHEASTERN YALOBUSHA COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 300 AM CDT for northeastern
and northwestern Mississippi.
&&
LAT...LON 3388 8951 3408 8950 3407 8917 3382 8922
3372 8932 3372 8951
TIME...MOT...LOC 0609Z 251DEG 26KT 3378 8942
$$
MSC013-150630-
/O.CON.KMEG.TO.W.0017.000000T0000Z-250315T0630Z/
Calhoun MS-
109 AM CDT Sat Mar 15 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR CALHOUN
COUNTY...
At 109 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Slate Springs, or 18 miles northwest of Eupora,
moving east at 30 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Pittsboro, Slate Springs, Bounds, Derma, Reid, Sabougla, Loyd,
Ellard, Bruce, Shepherd, Skuna, Retreat, Dentontown, Big Creek, Slate
Spring, and Calhoun City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3388 8951 3408 8950 3407 8917 3382 8922
3372 8932 3372 8951
TIME...MOT...LOC 0609Z 251DEG 26KT 3378 8942
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
PWBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Mar 14, 6:56 PM CDT, 5 hours 28 minutes earlier. Its key messages:
- Updated at 639 PM CDT Fri Mar 14 2025
- A couple rounds of significant severe weather will affect the Mid-South over the next 30 hours or so. The first round will occur late tonight as a strong surface low approaches the region from the northwest. All hazards are possible including damaging winds, tornadoes, and large hail. A couple of tornadoes could be strong and long-tracked.
- Another round of severe weather is expected Saturday across north Mississippi and west Tennessee. All severe hazards are expected alongside the threat of flash flooding. Storms will form by late morning and persist through the evening.
- Dry weather returns to the Mid-South for Sunday through Tuesday. Temperatures will cool on Sunday before warming back into the low to mid 70s by Tuesday.
Area forecast discussion, Mar 14, 6:56 PM CDT, 5 hours 28 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Memphis TN
656 PM CDT Fri Mar 14 2025
...New AVIATION...
.KEY MESSAGES...
Updated at 639 PM CDT Fri Mar 14 2025
- A couple rounds of significant severe weather will affect the
Mid-South over the next 30 hours or so. The first round will
occur late tonight as a strong surface low approaches the region
from the northwest. All hazards are possible including damaging
winds, tornadoes, and large hail. A couple of tornadoes could be
strong and long-tracked.
- Another round of severe weather is expected Saturday across
north Mississippi and west Tennessee. All severe hazards are
expected alongside the threat of flash flooding. Storms will
form by late morning and persist through the evening.
- Dry weather returns to the Mid-South for Sunday through Tuesday.
Temperatures will cool on Sunday before warming back into the
low to mid 70s by Tuesday.
&&
.DISCUSSION...
(This evening through next Thursday)
Issued at 309 PM CDT Fri Mar 14 2025
A weakening line of showers and isolated thunderstorms has moved
into eastern Arkansas over the past hour. This activity was
anchored on a leading shortwave, embedded in the main upper low.
Significant mixing of the boundary layer has occurred this
afternoon, due to a strong low level jet. Dewpoint temperatures
have mixed down into the low to mid 50s with some locations across
northeast Mississippi down into the low to mid 40s. This has kept
the Mid- South capped and instability below 500 J/kg of MLCAPE.
Wind gusts have been hitting wind advisory criteria all afternoon,
with several 40 mph gusts observed over northeast Arkansas.
The moisture field is expected to undergo quite a bit of
moistening this evening, as dewpoints climb into the low to mid 60s
by about 6PM. This coupled with increasing height falls and a
mid-level 80 knot jet, will support severe thunderstorms. The
mode appears to be mixed mode before midnight and could transition
into a broken QLCS across our northern counties with multi-
clusters and supercells down to our south. Nonetheless, a messy
convective regime is anticipated with all hazards possible
including a long-tracked tornado or two.
The latest 18Z HRRR is now resolving the weakening showers over
eastern Arkansas and suggests that new storms will form along the
Mississippi River around 7PM, with another line of storms moving
into northeast Arkansas around 10 or 11PM. The question remains as
to how strong or severe the storms will be early near the
Mississippi River. The better confidence is currently in the
second round later as the instability will be higher, as will the
shear. Nonetheless, large looping hodographs, MLCAPE between 800
and 1500 J/kg, 60 knots of bulk shear, and 0-1 km SRH values
between 175 and 250 m2/s2 will support an all hazards threat.
Severe weather parameters appear to be well-balanced and favorable
to support a long-tracked tornado or two late tonight. Folks
should make their severe weather plans before they go to bed
tonight.
The first round of convection may not end or completely push east
of the Tennessee River as previously alluded to, as several
moving parts will be in play. The main upper low will lift into
the Great Lakes Region by early Saturday morning and may orphan
the convection over west Tennessee as the cold front stalls just
to the west of the Mississippi River. Simultaneously, a neutrally-
tilted longwave trough will dig across the Southern Plains and
push a 100 knot mid-level jet into the region. This will place
central and north central Mississippi beneath the left exit region
of the jet with widespread lift and diffluence available. There
is still some uncertainty as to how far west the threat will be
early Saturday and will largely depend on the location of the cold
front and track of the second surface low. Right now, the severe
threat appears to be as far west as the Mississippi River and over
the majority of west Tennessee and north Mississippi.
The highest confidence for a reloaded atmosphere and significant
severe thunderstorms will be over northeast Mississippi and into
portions of west Tennessee near the Tennessee River. This area is
progged to see as much as 2500 J/kg of SBCAPE build by 18Z with a
surface low tracking along a stalled front near the Mississippi
River. Winds will be sufficiently backed and upper level forcing
will be subtle enough to support discrete supercells. Storm mode
appears to remain rather discrete through late afternoon as
evidenced by several model soundings and deterministic hi-res
guidance. All hazards will be in play and strong long-tracked
tornadoes are anticipated. Additionally, storm motion will be SSW
to NNE, which suggests there could be training of storms from late
morning through early afternoon, along and east of the
Mississippi River. A moderate risk of excessive rainfall was
collaborated today and a flood watch was issued for a large
portion of north Mississippi and west Tennessee. Rainfall totals
will range from 2 to 5 inches with isolated higher amounts. This
will fall on top of the convection that happens overnight, which
could exacerbate the threat.
Storms will finally push east of the Tennessee River around
sundown on Saturday, ending the threat of severe weather.
Below normal temperatures are expected on Sunday as temperatures
struggle to climb out of the 50s areawide. A cold night is on tap
for Sunday as temperatures drop into the 30s. Dry conditions and
moderating temperatures are expected through midweek. Another
shortwave will move into the region by Wednesday with showers and
thunderstorms possible. Models are in general agreement on timing
and low instability right now, but that could change. The pattern
looks to remain active through the long term forecast.
AC3
&&
.AVIATION...
(00Z TAFS)
Issued at 656 PM CDT Fri Mar 14 2025
A few long-shadow convective towers were evident on GOES visible
imagery over east central AR, down to the Arklamiss at 2345Z.
This activity will become better organized over the next 1-2
hours and lift northeast into the MEM TRACON. There will likely
be several continuous hours of TSRA in and around MEM through
06Z. Thereafter, TSRA be more scattered, but given increased
moisture and 50-60KT storm movement, TSRA chances will remain
sufficient to carry prevailing TSRA through 10Z.
PWB
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until 1 AM CDT Saturday for ARZ009-018-026>028-035-
036-048.
MO...Wind Advisory until 1 AM CDT Saturday for MOZ113-115.
MS...Flood Watch from Saturday morning through late Saturday night
for MSZ003>006-009-013>017-021>024.
TN...Wind Advisory until 1 AM CDT Saturday for TNZ001>003-019-020-
048>051-088-089.
Flood Watch from Saturday morning through late Saturday night
for TNZ004-021-022-052>055-090>092.
&&
PUBLIC FORECAST...AC3
AVIATION...PWBIn the hours before
Special weather statement, Mar 14, 7:52 PM CDT, 4 hours 32 minutes before
Special Weather Statement
National Weather Service Memphis TN
752 PM CDT Fri Mar 14 2025
MSZ001-007-008-150130-
Tunica MS-DeSoto MS-Tate MS-
752 PM CDT Fri Mar 14 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL DESOTO...TUNICA AND TATE
COUNTIES THROUGH 830 PM CDT...
At 752 PM CDT, Doppler radar was tracking a strong thunderstorm near
Dundee, or 10 miles east of St Francis National Park, moving
northeast at 70 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Newport, Tunica, Clack, Gerlach Mill, Trinity, Lake Cormorant,
Savage, Frees Corners, Senatobia, Lynchburg, Austin, Nesbit,
Phillipp, Strayhorn, Prichard, Sarah, Eudora, Dubbs, Glover, and
Coldwater.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 300 AM CDT for eastern
Arkansas...northwestern Mississippi...and west Tennessee.
&&
LAT...LON 3464 9055 3463 9054 3463 9051 3468 9046
3469 9046 3470 9048 3500 9012 3464 8975
3455 9010 3456 9020 3453 9020 3451 9027
3451 9030 3450 9031 3447 9042 3453 9056
3455 9054 3461 9059
TIME...MOT...LOC 0052Z 233DEG 60KT 3456 9042
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
AEHThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 7:52 PM CDT | Special Weather Statement | MEG | Tate, Tunica | 38 min |
| Mar 14, 8:10 PM CDT | River Flood Warning | MEG | Monroe | 5 days |
| Mar 14, 8:10 PM CDT | River Flood Warning | MEG | Monroe | 4 days |
| Mar 14, 8:32 PM CDT | River Flood Warning | MEG | Lowndes, Monroe | 5 days |
| Mar 15, 1:23 AM CDT | Tornado Warning | MEG | Calhoun, Chickasaw, Pontotoc | 52 min |
| Mar 15, 2:10 AM CDT | Tornado Warning | MEG | Chickasaw, Itawamba, Lee, Monroe | 50 min |
| Mar 15, 2:17 AM CDT | Areal Flood Advisory | MEG | Calhoun, Chickasaw, Pontotoc, Yalobusha | 118 min |
| Mar 15, 2:59 AM CDT | Tornado Warning | MEG | Itawamba | 16 min |
| Mar 15, 3:24 AM CDT | Areal Flood Advisory | MEG | Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 111 min |
| Mar 15, 4:17 AM CDT | Tornado Warning | MEG | Calhoun, Chickasaw, Lafayette, Pontotoc | 43 min |
| Mar 15, 6:31 AM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Lafayette, Marshall, Panola, Tate | 44 min |
| Mar 15, 6:36 AM CDT | Severe Thunderstorm Warning | MEG | Alcorn | 23 min |
| Mar 15, 6:40 AM CDT | Tornado Warning | MEG | Benton, Lafayette, Marshall, Tate | 50 min |
| Mar 15, 6:48 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, DeSoto, Lafayette, Panola, Quitman, Tallahatchie and 2 more | 42 min |
| Mar 15, 7:08 AM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Marshall, Tate, Tippah | 52 min |
| Mar 15, 7:11 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, DeSoto, Lafayette, Panola, Quitman, Tallahatchie and 2 more | 49 min |
| Mar 15, 7:51 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tate, Tunica | 54 min |
| Mar 15, 7:53 AM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Marshall, Tate | 52 min |
| Mar 15, 8:07 AM CDT | Areal Flood Advisory | MEG | Coahoma, DeSoto, Panola, Quitman, Tate, Tunica | 3 hr |
| Mar 15, 8:22 AM CDT | Flash Flood Warning | MEG | DeSoto, Tate | 3 hr |
| Mar 15, 8:31 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tunica | 44 min |
| Mar 15, 8:35 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, DeSoto, Marshall, Panola, Quitman, Tate and 1 more | 40 min |
| Mar 15, 8:38 AM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Marshall | 52 min |
| Mar 15, 9:04 AM CDT | Areal Flood Advisory | MEG | Benton, DeSoto, Marshall | 3 hr |
| Mar 15, 10:15 AM CDT | Severe Thunderstorm Warning | MEG | Panola, Quitman, Tallahatchie | 45 min |
| Mar 15, 10:31 AM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Panola, Tallahatchie, Yalobusha | 44 min |
| Mar 15, 10:34 AM CDT | Tornado Warning | MEG | Lafayette, Panola, Tallahatchie, Yalobusha | 41 min |
| Mar 15, 10:37 AM CDT | Flash Flood Warning | MEG | DeSoto, Marshall | 3 hr |
| Mar 15, 11:13 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Calhoun, Lafayette, Marshall, Pontotoc, Tippah and 2 more | 47 min |
| Mar 15, 12:19 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Yalobusha | 41 min |
| Mar 15, 12:23 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 52 min |
| Mar 15, 12:24 PM CDT | Tornado Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 51 min |
| Mar 15, 12:31 PM CDT | Areal Flood Advisory | MEG | Alcorn, Benton, Calhoun, Lafayette, Marshall, Pontotoc and 3 more | 3 hr |
| Mar 15, 12:35 PM CDT | River Flood Warning | MEG | Tate, Tunica | 23 hr |
| Mar 15, 12:41 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Lee, Prentiss, Tippah, Tishomingo | 49 min |
| Mar 15, 12:55 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lafayette, Pontotoc, Union | 16 min |
| Mar 15, 1:02 PM CDT | Flash Flood Warning | MEG | Calhoun, Chickasaw, Lafayette, Lee, Pontotoc, Union and 1 more | 5 hr |
| Mar 15, 1:06 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Prentiss, Tishomingo | 39 min |
| Mar 15, 1:19 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lee, Pontotoc | 41 min |
| Mar 15, 1:19 PM CDT | Tornado Warning | MEG | Itawamba, Monroe | 41 min |
| Mar 15, 1:32 PM CDT | Tornado Warning | MEG | Chickasaw, Lee, Monroe, Pontotoc | 12 min |
| Mar 15, 1:39 PM CDT | Areal Flood Advisory | MEG | Benton, DeSoto, Marshall, Tippah | 3 hr |
| Mar 15, 1:51 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe | 39 min |
| Mar 15, 1:53 PM CDT | Flash Flood Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Prentiss, Tishomingo | 5 hr |
| Mar 15, 2:25 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lee, Monroe, Pontotoc | 50 min |
| Mar 15, 2:29 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Monroe | 31 min |
| Mar 15, 3:08 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Itawamba, Lee, Prentiss, Tishomingo | 25 min |
| Mar 15, 3:43 PM CDT | River Flood Warning | MEG | Calhoun | 47 hr |
| Mar 15, 3:46 PM CDT | River Flood Warning | MEG | Lee | 17 hr |
| Mar 15, 4:12 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe | 48 min |
| Mar 15, 5:23 PM CDT | Flash Flood Warning | MEG | Chickasaw, Monroe | 102 min |
Nearby
Tornado Warnings in Mississippi, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.